Advances in Theoretical and Mathematical Physics

Volume 8 (2004)

Number 3

Obstructed D-Branes in Landau-Ginzburg Orbifolds

Pages: 427 – 472



S.K. Ashok

E. Dell'Aquila

D.-E. Diaconescu

B. Florea


We study deformations of Landau-Ginzburg D-branes corresponding to obstructed rational curves on Calabi-Yau threefolds. We determine D-brane moduli spaces and D-brane superpotentials by evaluating higher products up to homotopy in the Landau-Ginzburg orbifold category. For concreteness we work out the details for lines on a perturbed Fermat quintic. In this case we show that our results reproduce the local analytic structure of the Hilbert scheme of curves on the threefold.

Full Text (PDF format)